Confused Teen

5 Replies
Stacey - April 25

I've had s_x with my boyfriend about 4 times. He's always wore a condom and for a short while I was on the pill. I wasn't taking the pill right though, I kept missing it or not taking it at the same time every day and it cause me to bleed for a week through it, which I think could be my period for that month. Now, I should be due my period either last week or sometime this week. We are very worried as we've always been careful with contraception. I took a pregnancy test last Tuesday and it came back negative, but I have gained some weight. Could I be pregnant or am I just worrying too much?

 

Lisa - April 25

I am wondering the same thing, I screwed up on my pills alot and then I missed 3 pills in a row which then caused me to bleed for week as well. Expecting my period this friday but I dont know if im gonna get it ive been having alot of symptoms for pregnancy

 

jena - April 25

since you used condoms, you are probably just worried - taking the pill only for a month and not regularly will also mess with your body, making you maybe even feel a little pregnant. you may just be bloated and about to get your period. but remember, since you took the pill for a bit and had an irregular period, you may not be right on time this month. if you don't want to get pregnant, i'd suggest going on the pill again but taking it at the same time every morning when you get up - with breakfast or something so you remember - because condoms aren't 100% effective. good luck and I wouldn't worry too much! :)

 

Stacey - April 25

Lisa, I basically did the exact same as you. I think we're just over reacting and it will all be fine. I agree with Jena's dignostic our body's will be all to pot with mucking up the pill. The pill I was on didn't suit my body so I've been prescribed another one. Which, trust me, I intend to take at the same time after this. I'm only 18 and don't plan on having kids yet!

 

Lisa - April 25

I've been on the pill for 3 years, and no condom was used, so me missing 3 pills in a row during the first 10 pills could be a problem

 

Stacey - April 25

Yeah, you have a point there. I would honestly go and see a GP they know best and it will put your mind at ease. Not like me and my boyfriend who are making ourselves sick with worry.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?